# SDR CA190726006

- Difficulty date: July 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- Engine: PW1524G3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

(CAN) L/H ENGINE INFLIGHT SHUTDOWN  DURING CLIMB FL 320/330 `ENGINE FAIL`  ENGINE SWITCHED OFF ITSELF  RELIGHT AMBER (NOT RESTARTING)  LEVEL OFF (ROTOR STILL TURNING)  ENGINE MANUALLY SHUT DOWN  OIL DEBRIS MESSAGE  ROTOR LOOKS DAMAGED  HYDRAULIC LEAKING  ENGINE TO BE REPLACED (TC# 20190726006)
